# SDR DALA1017031200

- Difficulty date: July 17, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 58,267 hours, 8,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FS 1197+100 AT STR 30 REPAIRED PER SRM 53-00-01 REPAIR 1.  SDR REQUIRED PER REQUIREMENTS TABLE.  THIS IS A REWORKED REPAIR DUE TO FAA FINDING.  THE ORG REPAIR WAS COMPLETED ON N/R 5 MAR15, 2010 AN SDR WAS NOT SUBMITTED AT THAT TIME (DL76L101896).
